# SDR SWAA070088

- Difficulty date: January 8, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N330SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23694
- Aircraft time: 62,433 hours, 57,498 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Part number: 6547952358
- Part serial: 1341
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT CARGO DOOR AFT FRAME CRACKED AT NR 5 STOP FITTING.  REMOVED AND REPLACED AFT CARGO DOOR PER SWA EA.
